Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
CONTINUOUS MEASURES ON HOMOGENOUS SPACES
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2009 (English)In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 59, no 6, 2169-2174 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we generalize Wiener's characterization of continuous measures to compact homogenous manifolds. In particular, we give necessary and sufficient conditions on probability measures on compact semisimple Lie groups and nilmanifolds to be continuous. The methods use only simple properties of heat kernels.

Place, publisher, year, edition, pages
2009. Vol. 59, no 6, 2169-2174 p.
Keyword [en]
Probability measures on groups, heat kernels
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-46972ISI: 000276514800003Scopus ID: 2-s2.0-77749237072OAI: oai:DiVA.org:kth-46972DiVA: diva2:454292
Note
QC 20111107Available from: 2011-11-07 Created: 2011-11-07 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Bjorklund, Michael
By organisation
Mathematics (Dept.)
In the same journal
Annales de l'Institut Fourier
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 27 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf